# SDR COMA0760085

- Difficulty date: January 28, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N739CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7273
- Aircraft time: 20,839 hours, 19,162 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 9750 - EN ROUTE PIT-CVG RECEIVED A CABIN DOOR WARNING MESSAGE, FLIGHT RETURNED TO PIT.  CLEANED AND LUBRICATED THE UPPER LATCH CAMS.
